Garcia, S. R., F. Luca and T. Schaaff: Primitive root biases for prime pairs I : existence and non-totality of biases. In: Journal of Number Theory 185, 93-120 (2018).
doi: 10.1016/j.jnt.2017.10.023
url: https://doi.org/10.1016/j.jnt.2017.10.023
url: https://arxiv.org/abs/1708.04288
Garcia, S. R., Y. X. Hong, F. Luca, E. Pinsker, C. Sanna, E. Schechter and A. Starr: p-adic quotient sets. In: Acta Arithmetica 179, 2, 163-184 (2017).
doi: 10.4064/aa8579-4-2017
url: http://dx.doi.org/10.4064/aa8579-4-2017
url: https://arxiv.org/abs/1607.07951
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.